# SDR GLBA20090529G

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,922 hours, 27,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX A PREVIOUS PATCH REPAIR WAS FOUND CHAFED BEHIND THE RT HEAT EXCHANGER AT FS 30 BETWEEN STRINGER 17R AND 18R. MX REPAIRED THE AFFECTED AREA AT FS 30 ON THE RT SIDE OF THE FUSELAGE IAW EO- 09-120-53-001.
